# SDR CALA2025030402574

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 92,302 hours, 19,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - LH AFT FUSELAGE SLIDE EMERGENCY LIGHT INOP RELAMPED AND CLEANED TERMINALS. OPS CHECKED EXTERNAL SLIDE EMERGENCY LIGHTS, ALL GOOD AS PER AMM TASK 33-51-06-902-082.
